Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Feeling dizzy, light headed and nauseous. Getting numbness in hand and feet. Could it be labrynthitis?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
i have been feeling dizzy,lightheaded for the last couple of months,sometimes i get nausea also.I feel like im going to pass out and feel like i am having to remember to breathe,i sometimes get numbness in my hands and feet,and usually fell foggy afterwards.My gp put me on stemetil as he thought it was labrynthitis but it hasnt helped
Posted Wed, 15 Aug 2012 in Ear, Nose and Throat Problems
Answered by Dr. Mayank Bhargava 1 hour later
Thanks for posting your query.
1) You should first consult with physician/ neurologist and also go for CT/ MRI brain to rule out any brain pathology and neuropathy.
2) If all these investigations and examination are normal then your symptoms may be neurotic in origin.
3) Most of your symptoms are suggestive of generalized anxiety disorder (GAD) as an individual no body remembers to take breathe. GAD is a neurotic disorder in which patient may have multiple somatic symptoms.
4) Are you suffering from any stress? Neurotransmitter imbalance in brain may cause multiple somatic complaints with dizzy feeling.
5) You should consult with psychiatrist and should take SSRIs group medicine on written prescription.
Get well soon.
Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor